Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lilblubutterfly

Member
  • Total Reviews

    0
  • Content Count

    59
  • Joined

  • Last visited

Community Reputation

4 Neutral

1 Follower

About lilblubutterfly

  • Rank
    Junior Member
  • Birthday 06/02/1982

Profile Information

  • Gender
    Female
  • Location
    Georgia, USA
  • Interests
    Music, art, my dog, spicy vegetarian food, nail polish, community service, vino, funny cat videos, variety, love.

Recent Profile Visitors

2119 profile views
  1. It will be super dry the rest of your time on Accutane, but should balance out some time after you're all done with the course. I know the feeling of having to run and slather Aquaphor all over your lips after not having it on for a little while. lol So annoying.
  2. Hi ItsAllGoodFellas! Yes, it's unfortunate that I've had to do a 3rd round, but I'm hopeful that it will stick this time. I definitely have red marks left over. I had several large, deep cysts before starting this 3rd round of Accutane. Not sure if you saw the pictures, but even they probably don't show how bad it was. I love the way my face looks right now. I have no active cysts, no little bumps, no blackheads!!! I'm completely acne free right now. The red marks will fade over t
  3. I'm into my 5th month and finally looking so much better! Not ONE cyst anywhere!! I have one tiny, stubborn spot that has something trapped under the skin, but it's not even noticeable and I'm sure it will go away, too. My red marks are even starting to fade. I go out in the sun lately, smile a lot more, let people get close to my face. I just feel so much better all around!!! The dryness is annoying, of course, but I just mouisturize a lot an use eye drops. Here are photos I took
  4. Thanks! I hope so, too. Good luck with the Accutane as welll! Ugh... the beginning is the worst part, but maybe soon you'll be past all that and can enjoy some clear skin. Aquaphor is a lifesaver for your lips, btw, if you aren't already using it.
  5. I'm so sorry you're going through this. Many of us here have gone through similar. It is NOT your fault! Your mom may not understand how difficult this is for you and cannot grasp why you don't want to leave the house, but I can relate and so can many others! As the others said, hang in there. I hope your situation improves soon.
  6. It looks like the redness might be from the acne lesions leaving spots of hyperpigmentation. If the acne clears up, some of that should get better over time. If you find that you can predict changes in your skin based on your menstrual cycle, then hormones definitely have something to do with it. I think I break out mostly in the same areas you do, actually, and my breakouts are definitely predictable and related to my cycle.
  7. That is amazing. Your skin looks great. More women need to know about this regimen!
  8. Thank you! I am going to see an endocrinologist to see if there is something else I should be doing regarding any hormonal issues, but I think taking Spiro after I'm done with the Accutane is a great idea! Thanks for the suggestion.
  9. Hey! The last time I cleared up pretty well and stayed that way for a year, but then the dreaded OILINESS came back and little by little the acne started to take over again. I was taking 30 twice a day, then 40, now 60 twice a day. How many months were you on it before? I think that the legnth of treatment must make a difference and I'm hoping to stay on it longer this time.
  10. Does your derm do cortisone injections? I have to get a few every time I visit my doctor and I'm so grateful for them. They flatten out even tough ones after about a day or two.
  11. Hey there! I'm also 32 and have been dealing with it since I was 15. I'm on my 3rd round of Accutane. This time I'm going to stay on it a little longer. Hopefully that will give me results that lost longer than a year! I tried Spiro and it helped for a little while, but then I it all just got worse and I had cystic acne worse than I've had it in years. I want to have my hormones tested as well. I'd be curious if your gyn tells you that anything in particular is out of balance. Good luck!
  12. - Not doing things with friends in the sun (hiking, pool, etc.) because I don't want anyone to see my face in the light - Not wanting someone I'm dating to touch my face or see me in the morning before I've put makeup on - Using makeup to cover up my acne and scars and then having people tell me that maybe I wouldn't break out so much if I quit using makeup - People saying, "I don't understand why it takes you so long to get ready." !!! And, yes, I'm so tired of people mentioning Proacti
  13. I'm glad you're seeing a doctor... That rash and acne on your arms probably need a professional's attention. I wish I had something more to say than that I can relate to how you feel. I've been dealing with cystic acne for over 15 years and it is exhausting. Hopefullly your doctor can help you. Don't give up if the first treatment option doesn't work. Best of luck!
  14. I saw my dermatologist yesterday and went with no makeup on at all because I wanted him to see just how bad my face looked. It was hard for me to do because I never leave home without makeup on. I don't even let my roommates see me with no makeup. Anyway, my derm injected some of the big cysts I had with cortisone and upped my dosage. I was taking 40mg 2x daily, but now I'll be taking 60 2x a day. He warned me that I was going to get extremely dry and need to use a good moisturizer regul
×